RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 5, Pages 32–42 (Mi mz3108)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotics of an integral that arises in the theory of perturbations of KdV solitons

L. A. Kalyakin


Full text: PDF file (882 kB)

English version:
Mathematical Notes, 1991, 50:5, 1114–1122

Bibliographic databases:

UDC: 517.956.226
Received: 15.05.1991

Citation: L. A. Kalyakin, “Asymptotics of an integral that arises in the theory of perturbations of KdV solitons”, Mat. Zametki, 50:5 (1991), 32–42; Math. Notes, 50:5 (1991), 1114–1122

Citation in format AMSBIB
\Bibitem{Kal91}
\by L.~A.~Kalyakin
\paper Asymptotics of an integral that arises in the theory of perturbations of KdV solitons
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 5
\pages 32--42
\mathnet{http://mi.mathnet.ru/mz3108}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1155553}
\zmath{https://zbmath.org/?q=an:0810.35108}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 5
\pages 1114--1122
\crossref{https://doi.org/10.1007/BF01157696}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991JC20500005}


Linking options:
  • http://mi.mathnet.ru/eng/mz3108
  • http://mi.mathnet.ru/eng/mz/v50/i5/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Kalyakin, “Asymptotics of the first correction in the perturbation of the $N$-soliton solution to the KdV equation”, Math. Notes, 58:2 (1995), 814–823  mathnet  crossref  mathscinet  zmath  isi
    2. L. A. Kalyakin, “On the problem of first correction in soliton perturbation theory”, Sb. Math., 186:7 (1995), 977–1002  mathnet  crossref  mathscinet  zmath  isi
    3. S. A. Kordyukova, “Korteweg–de Vries hierarchy as an asymptotic limit of the Boussinesq system”, Theoret. and Math. Phys., 154:2 (2008), 250–259  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:175
    Full text:61
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020